# SDR 99ZZZM18

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 8659566
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6187 - IAD-SCE - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO BETA HORN WARNING SOUNDED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND ADJUSTED RIGHT POWER LEVERS FOR RT BETA MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
